# SDR DL72S962529

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Part number: 651725613
- Condition: Cracked
- Location: Nr 1 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE NR 1 SLAT ACTUATOR SUPPORT STRUCTURE.  REPLACED CRACKED WEB IAW DAL ER/A 304444-14AD.
